Sets of non-special semigroups and $p$-nilpotency of finite groups
Doklady Akademii Nauk, Tome 118 (1958) no. 4, pp. 654-656
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_4_a7,
author = {S. A. Chunikhin},
title = {Sets of non-special semigroups and $p$-nilpotency of finite groups},
journal = {Doklady Akademii Nauk},
pages = {654--656},
year = {1958},
volume = {118},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_4_a7/}
}
S. A. Chunikhin. Sets of non-special semigroups and $p$-nilpotency of finite groups. Doklady Akademii Nauk, Tome 118 (1958) no. 4, pp. 654-656. http://geodesic.mathdoc.fr/item/DAN_1958_118_4_a7/